# SDR CALA2025011500120

- Difficulty date: January 8, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 76,295 hours, 28,068 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOORBEAM UPPER CAP CORRODED FROM LBL 4 TO RBL 50 STA 947.75.
